# SDR UPS07M50072

- Difficulty date: April 14, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 2015 Rbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT FUSELAGE COMPARTMENT HAS UPPER TORQUE BOX WEB CRACKED AT STA 2015 APPROX RBL 25 AT MAN HOLE ACCESS CUTOUT STICKER 8344.  AFT FX COMPT STA2015 APPROX RBL 25 UPP TORQUE BOX WEB CRACK AREA ATTACHING PARTS REMOVED.  HFEC INSP C/OUT FOUND CRACK APPROX 1/2".  UPP TORQUE BOX WEB CRACK END STOP DRILLED.  HFEC INSP C/OUT ON REWORK AREA FOUND NO CRACK IN STOP DRILL HOLE.  REPAIR DOUBLER AND SHIM FAB PER SRM 53-40-00 FIG 23 VOLI REV 38, REPROTECTED, PAINTED AND INSTALLED.
